International Journal of Innovative Engineering, Technology & Science

ON c(n)-GEOMETRIC DISTRIBUTION AND SOME OF ITS PROPERTIES
Share:

ON c(n)-GEOMETRIC DISTRIBUTION AND SOME OF ITS PROPERTIES

Publication Date : 01/03/2018


Author(s) :

Okoli, O.C..


Volume/Issue :
Volume 2
,
Issue 1
(03 - 2018)



Abstract :

This work presents a new distribution function that modifies and generalize the classical geometric distribution which identified as the c(n)-geometric distribution (simply n-geometric distribution if n≥0 and reverse n-geometric distribution if n<0.) for every n∈Z. The associated cumulative distribution, generating functions and statistics were also established. The results obtained improve, generalizes and complement the works of several authors in the literature.


No. of Downloads :

5


Please note

This is a widgetized sidebar area and you can place any widget here, as you would with the classic WordPress sidebar.